Top
10
Doctor insights on: Acetaminophen Allergies

Share
1

1
Is it possible that acetaminophen allergy makes my pain worse?

Is it possible that acetaminophen allergy makes my pain worse?

Unlikely: Allergic reactions to Acetaminophen (apap) occur in less than 1% of cases and symptoms are typical for allergic reaction, such as causing itchy, red rash/hives or anaphylaxis (allergic reaction affecting several organ systems). Pain in abdomen or extremity can be caused by apap in 1-10% of users, mechanism unknown. More likely, pain increase in area being treated is due to lack of effect by apap. ...Read more

Dr. John Chiu
2,390 doctors shared insights

Allergies (Definition)

Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more


2

2
Acetaminophen allergy cause eye problem?

Acetaminophen allergy cause eye problem?

Allergy: A true medication allergy causes hives and can cause shortness of breath (a true emergency!). Hives may occur around the eyes, and might interfere with vision. If you suspect a medication allergy and cannot breathe, call 911. ...Read more

3

3
Acetaminophen safe with allergy pills?

Acetaminophen safe with allergy pills?

Providing your not: Taking other med with acetaminophen, no tyleniol or percocet- new warnings lately about over use of the otc drug ; bodily harm with overdosage. ...Read more

5

5
My four year old's been coughing a lot lately. It comes and goes every two weeks or so and doesn't seem to get any better with acetaminophen or ibuprofen. I even have her shower longer, sometimes twice a day if possible. I've tried allergy medicines but n

My four year old's been coughing a lot lately. It comes and goes every two weeks or so and doesn't seem to get any better with acetaminophen or ibuprofen. I even have her shower longer, sometimes twice a day if possible. I've tried allergy medicines but n

Have it evaluated: At four a recurrent pattern of cough may be an early indicator of mild asthma. Write down all you recall about this pattern & take it in & review this history with the doc during a visit. A referral for some pulmonary function studies may be needed to sort this out. ...Read more

See 1 more doctor answer
6

6
Took a Claritin D 24 hrs 10 hours ago, forgot and took a allergy sinus med with acetaminophen, phenylephrine and diphenhydramine. Am I in danger?

Unlikely : But if you feel your heart racing, or otherwise that something is not right, call your primary care or go to the ER. It is very unlikely however that you will need medical attention for this. Hope this helps, and that you feel better soon! ...Read more

8

8
Had depo-medrol steroid injection on19th for allergies.had shoulder surgery 3 weeks ago. Which painkillers are safe to take?Hydrocodone/acetaminophen?

Had depo-medrol steroid injection on19th for allergies.had shoulder surgery 3 weeks ago. Which painkillers are safe to take?Hydrocodone/acetaminophen?

None interact with: injection, which is a small amount of drug in one spot and not everywhere. Frankly, the slight risk is the meloxicam (aspirin like drugs potentially increasing the bleeding risk of the injection). then there are separate issues about the safety of narcotics/tylenol/etc cannot say in your particular case, but generally, safe. ...Read more

9

9
When I take panadol , my depression symptoms disappear & feel so good but I get my nose allergy and inflammed , What does that mean ?

When I take panadol , my depression symptoms disappear & feel so good but I get my nose allergy and inflammed ,  What does that mean ?

Unclear but: I will venture a guess that Panadol makes you feel good but then your nasal symptoms worsen. There are very unusual effects from the drug but if you feel good with Panadol , just beware of the fact that high doses can damage your liver. I have no explanation as to why Panadol worsens your nose although Penadol sensitivity, albeit extremely rare, has been reported. ...Read more

Dr. Alvin Stein
2,013 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


Dr. Boris Ripa
571 doctors shared insights

Panadol (Definition)

Panadol ...Read more